# SDR CA190319025

- Difficulty date: March 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: 601R31146
- Condition: Cracked
- Location: Bs 460
- Part time: 42,833 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PRESSURE FLOOR CRACKED AT FS460 FROM LBL9.0 TO BL0.0 JUST AFT OF THE INTERCOSTAL.
